# SDR AALA2020072989001

- Difficulty date: July 24, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 39,666 hours, 15,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000LF
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 242LF, MEASURING DIA=19.5 IN. REPLACED FLOOR PANEL WITH NEW IAW  SRM 53-02-00-300-011 AND IRM 9701 REV. I.
